# SDR KKVA20190701003

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N700MK
- Make and model: Gulstm GVI
- Aircraft serial: 6319
- Aircraft time: 377 hours, 88 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Reu
- Part number: 60P2715001Z007
- Part serial: 8621
- Condition: Failed
- Location: Zone 600
- Part time: 368 hours, 88 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CRUISING FL400 AND SPEED M.90 WITH AUTOPILOT ON, WE HAD “FCS MAINTENANCE REQUIRED” CAS MESSAGE. APPROXIMATELY 4 HOURS FROM TAKEOFF. QRH PROCEDURES FOLLOWED. THE AUTOPILOT DISCONNECTED AND THE AIRCRAFT SUDDENLY ROLLED TO RIGHT WHEN I PRESSED FLT CNTL RESET SW. CREW SAW NEW CAS MESSAGE  “R AILERON FAIL” AT THAT TIME. QRH REQUIRED LANDING AT NEAREST SUITABLE AIRPORT.  MAINTENANCE TROUBLESHOOTING AND DOWNLOADS REVEALED THE MAIN SUSPECT AS THE MALFUNCTIONING OF REU4 (REMOTE ELECTRONIC UNIT)WHICH CREATED SEVERAL FORCE FLIGHT COMPENSATION DISAGREEMENTS. REU4 ALSO HAD SOME FLAT SPOTS IN THE POSITION / FOLLOWING COMMANDS WITH AN INTERNAL FAULT REPORTED 20 SECONDS BEFORE THE OCCURRENCE EVENT.  SECONDARY SUSPECT COMPONENT WAS THE AILERON EB MANIFOLD WHICH MAY OR MAY NOT HAVE CONTRIBUTED TO THE SCENARIO.  REU4 AND EB MANIFOLD WERE REPLACED AND TEARDOWN REPORTS HAVE BEEN REQUESTED.  EB MANIFOLD P/N 60P2713301Z004, S/N 1731D.  TIME SINCE NEW:  366.3 HOURS / 84 CYCLES.  INSTALLED MAY 2018.  AIRCRAFT MAINTENANCE COMPLETED WITH RTS ON 6/28/19.
